RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2015, том 11, 042, 49 страниц (Mi sigma1023)  

Эта публикация цитируется в 6 научных статьях (всего в 6 статьях)

Simplex and Polygon Equations

Aristophanes Dimakisa, Folkert Müller-Hoissenb

a Department of Financial and Management Engineering, University of the Aegean, 82100 Chios, Greece
b Max Planck Institute for Dynamics and Self-Organization, 37077 Göttingen, Germany

Аннотация: It is shown that higher Bruhat orders admit a decomposition into a higher Tamari order, the corresponding dual Tamari order, and a “mixed order”. We describe simplex equations (including the Yang–Baxter equation) as realizations of higher Bruhat orders. Correspondingly, a family of “polygon equations” realizes higher Tamari orders. They generalize the well-known pentagon equation. The structure of simplex and polygon equations is visualized in terms of deformations of maximal chains in posets forming 1-skeletons of polyhedra. The decomposition of higher Bruhat orders induces a reduction of the $N$-simplex equation to the $(N+1)$-gon equation, its dual, and a compatibility equation.

Ключевые слова: higher Bruhat order; higher Tamari order; pentagon equation; simplex equation.

DOI: https://doi.org/10.3842/SIGMA.2015.042

Полный текст: PDF файл (2792 kB)
Полный текст: http://www.emis.de/journals/SIGMA/2015/042/
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: 1409.7855
Тип публикации: Статья
MSC: 06A06; 06A07; 52Bxx; 82B23
Поступила: 23 октября 2014 г.; в окончательном варианте 26 мая 2015 г.; опубликована 5 июня 2015 г.
Язык публикации: английский

Образец цитирования: Aristophanes Dimakis, Folkert Müller-Hoissen, “Simplex and Polygon Equations”, SIGMA, 11 (2015), 042, 49 pp.

Цитирование в формате AMSBIB
\RBibitem{DimMul15}
\by Aristophanes~Dimakis, Folkert~M\"uller-Hoissen
\paper Simplex and Polygon Equations
\jour SIGMA
\yr 2015
\vol 11
\papernumber 042
\totalpages 49
\mathnet{http://mi.mathnet.ru/sigma1023}
\crossref{https://doi.org/10.3842/SIGMA.2015.042}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3353831}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000356453900001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84934912780}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma1023
  • http://mi.mathnet.ru/rus/sigma/v11/p42

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Catino F., Mazzotta M., Miccoli M.M., “Set-Theoretical Solutions of the Pentagon Equation on Groups”, Commun. Algebr.  crossref  isi
    2. A. Dimakis, F. Müller-Hoissen, “Higher Bruhat and Tamari Orders and their Realizations”, Journal of Generalized Lie Theory and Applications, 9 (2015), e103, 3 pp.  crossref  mathscinet
    3. P. Kassotakis, M. Nieszporski, “$2^n$ -rational maps”, J. Phys. A-Math. Theor., 50:21 (2017), 21LT01  crossref  mathscinet  zmath  isi  scopus
    4. А. Димакис, Ф. Мюллер-Хойсен, “Матричное уравнение Кадомцева–Петвиашвили: тропический предел, отображения Янга–Бакстера и пентагона”, ТМФ, 196:2 (2018), 254–265  mathnet  crossref  adsnasa  elib; A. Dimakis, F. Müller-Hoissen, “Matrix Kadomtsev–Petviashvili equation: Tropical limit, Yang–Baxter and pentagon maps”, Theoret. and Math. Phys., 196:2 (2018), 1164–1173  crossref  isi
    5. Д. Н. Бозкурт, И. Б. Гахраманов, “Пентагонные тождества, возникающие при расчетах в суперсимметричной калибровочной теории”, ТМФ, 198:2 (2019), 215–224  mathnet  crossref  adsnasa  elib; D. N. Bozkurt, I. B. Gahramanov, “Pentagon identities arising in supersymmetric gauge theory computations”, Theoret. and Math. Phys., 198:2 (2019), 189–196  crossref  isi
    6. Dimakis A., Mueller-Hoissen F., “Matrix Kp: Tropical Limit and Yang-Baxter Maps”, Lett. Math. Phys., 109:4 (2019), 799–827  crossref  mathscinet  zmath  isi  scopus
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:199
    Полный текст:19
    Литература:19
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019